# SDR SWAA2013050815850

- Difficulty date: May 3, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N326AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 20,084 hours, 8,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 5914489
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL FWD BULKHEAD O/B SIDE LOWER PANEL CRACKED.  REPAIRED PANEL IAW SRM.
